×

zbMATH — the first resource for mathematics

On the conditional variance of fuzzy random variables. (English) Zbl 1105.62017
Summary: The conditional variance of random variables plays an important role for well-known variance decomposition formulas. In this paper, the conditional variance is defined for fuzzy random variables and some properties are proved, which especially generalize to the mentioned variance decomposition. Moreover, results for two special types of fuzzy random variables and an outlook for possible applications are presented.

MSC:
62E10 Characterization and structure theory of statistical distributions
60E99 Distribution theory
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aumann RJ (1965) Integrals of set-valued functions. J Math Anal Appl 12:1–12 · Zbl 0163.06301
[2] Chaudhuri A, Stenger H (1992) Survey sampling, theory and methods. Marcel Dekker, New York · Zbl 0779.62008
[3] Chow YS, Teicher H (1997) Probability theory. Springer, Berlin Heidelberg New York · Zbl 0891.60002
[4] Diamond P, Kloeden P (1994) Metric spaces of fuzzy sets. Word Scientific, Singapore · Zbl 0873.54019
[5] Hiai F, Umegaki H (1977) Integrals, conditional expectations and martingales of multivalued functions. J Multivariate Anal 7:149–182 · Zbl 0368.60006
[6] Körner R (1997) On the variance of fuzzy random variables. Fuzzy Sets Syst 92(1):83–93 · Zbl 0936.60017
[7] Krätschmer V (2001) A unified approach to fuzzy random variables. Fuzzy Sets Syst 123(1):1–9 · Zbl 1004.60003
[8] Krätschmer V (2002) Some complete metrices on spaces of fuzzy subsets. Fuzzy Sets Syst 130(3):357–365 · Zbl 1046.54003
[9] Krätschmer V (2004) Probability theory in fuzzy sample space. Metrika 60(2):167–189 · Zbl 1083.60004
[10] Krätschmer V (2006) Integrals of random fuzzy sets, accepted for publication in Test
[11] Näther W (2000) On random fuzzy variables of second order and their application to linear statistical inference with fuzzy data. Metrika 51(3):201–221 · Zbl 1093.62557
[12] Puri ML, Ralescu DA (1986) Fuzzy random Variables. J Math Anal Appl 114:409–422 · Zbl 0592.60004
[13] Puri ML, Ralescu DA(1991) Convergence theorem for fuzzy martingale. J Math Anal Appl 160(1):107–122 · Zbl 0737.60005
[14] Stojakovic M, Stojakovic Z (1996) Support functions for fuzzy sets. Proc R Soc Lond Ser A 452(1946):421–438 · Zbl 0871.28015
[15] Vakhania NN, Tarieladze VI, Chobanyan SA (1987) Probability distribution on banch spaces. D Reidel Publishing Company, Dordrecht
[16] Vitale RV (1988) An alternate formulation of mean value for random geometric figures. J Microsc 151(3):197–204
[17] Wünsche A, Näther W (2002) Least-squares fuzzy regression with fuzzy random variables. Fuzzy Sets Syst 130:43–50 · Zbl 1010.62067
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.